# SDR ERA00019

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566EA
- Make and model: Cvac 440
- Aircraft serial: 381
- System (JASC): 7800 · Engine Exhaust System
- Part: Tailpipe Joint
- Part number: 90632323
- Condition: Separated
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE FIRE WARNING ON ENGINE NR 1, ZONE NR 1.  SHUTDOWN NR 1 ENGINE AND MADE UNEVENTFUL LANDING AT ADQ.  FIRE WARNING OUT ON ENGINE SHUTDOWN, RESET AND TESTED GOOD. FOUND UNIVERSAL JOINT ON NR 1 ENGINE TAILPIPE SEPARATED.  REMOVED AND REPLACED UNIVERSAL JOINT AND RECONNECTED TAILPIPE IAW CV580 MM 78-10-00.  GROUND RUNS CHECKED GOOD.
